# SDR TWAA9909301

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- System (JASC): 2120 · Air Distribution System
- Part: Relay
- Part number: 92743642
- Condition: Worn
- Location: Radio Rack
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT FL330 THERE WAS SMOKE IN THE CABIN AT PASSENGER ROW ONE.  CREW FOUND PHASE A CIRCUIT BREAKER FOR THE STANDBY RADIO RACK FAN HAD POPPED.  CREW PULLED REMAINING FAN CIRCUIT BREAKERS.  CORRECTIONS WERE DEFERRED PER MEL.  MAINTENANCE LATER REPLACED THE FAN RELAY.  CHECK-C 2-1-99 MCI.
